On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations
Andres, Ján ; Vlček, Vladimír
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 28 (1989), p. 65-86 / Harvested from Czech Digital Mathematics Library
Published online : 1989-01-01
Classification:  34A30,  34A34
@article{120224,
     author = {J\'an Andres and Vladim\'\i r Vl\v cek},
     title = {On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {28},
     year = {1989},
     pages = {65-86},
     zbl = {0711.34012},
     mrnumber = {1053729},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120224}
}
Andres, Ján; Vlček, Vladimír. On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 28 (1989) pp. 65-86. http://gdmltest.u-ga.fr/item/120224/

Andres J. A useful proposition to nonlinear differential systems with a solution of the prescribed asymptotic properties, Acta UPO 85, Math.XXV (1986), 157-164. (1986) | MR 0918373 | Zbl 0641.34036

Yoshizawa T. Stability theory by Liapunov’s second method, The Math.Soc.Japan, Tokyo 1966. (1966) | MR 0208086

Andres J. Boundedness results to the equation x"* + ax" + g(x)x* + h(x) ■ p(x) without the hypothesis h(x)sgn x -= 0 for |x| > R, Atti Accad.Naz.Lincei 80, 5 (1986), 533-539. (1986) | MR 0976947 | Zbl 0722.34027

Voráček J. Über D’-divergente Lösungen der Differentialgleichung x(n) ■ f(x,x',...,x(n-1);t), Acta UPO 41 (1973), 83-89. (1973) | MR 0355221

Vlček V. On the boundedness of solutions of a certain fourth-order nonlinear differential equation, Acta UPO 89, Math. XXVII, Vol. 91 (1988), (in print). (1988) | MR 1039895 | Zbl 0719.34060

Andres J. Boundedness of solutions of the third order differential equation with oscillatory restoring and forcing terms, Czech.Math.J. 36, 1 (1986), 1-6. (1986) | MR 0822859 | Zbl 0608.34039

Andres J. Dichotomies for solutions of a certain third order nonlinear differential equation, which is not from the class D, Fasc.Math. 17 (1987), 55-62. (1987) | MR 0942320

Vlček V. Boundedness of solutions of a certain fifth-order nonlinear differential equation, (this volume). | Zbl 0712.34050